MathSciNet Relay Station
MathSciNet bibliographic data
MR1363350 90A09
Rogers, L. C. G.; Shi, Z. The value of an Asian option. J. Appl. Probab. 32 (1995), no. 4, 1077–1088.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement